Publications from WU Math & Statistics Dept., July 2018

Publications lists are available at libguides.wustl.edu/math/pubs from 2012 – July 2018. Future updates will depend on the next math subject librarian. In the past, publications have not been added until published with vol.,issue and page numbers. [This practice may actually be changing. Consensus has not been reached but some scholars have argued that the epublication date should be preferred over the version of record publication date. See Keller, M., & Prusiner, S. (2018). Citations must default to the online publication date. Nature, 558(7711), 519. https://doi.org/10.1038/d41586-018-05387-4.] So in July, 2018, [Epub ahead of print] publications were added so the list would be complete as possible before editing ceased.

  • Agler J, McCarthy JE. 2018. Global holomorphic functions in several noncommuting variables. Canadian Journal of Mathematics 70(1):241-285. doi.org/10.4153/CJM-2014-024-1.
  • Aleman A, Hartz M, McCarthy JE, Richter S. 2018. Factorizations induced by complete Nevanlinna–Pick factors. Advances in Mathematics 335:372-404. doi.org/10.1016/j.aim.2018.07.013.
  • Berchenko-Kogan Y. 2018. Yang–Mills Replacement. Journal of Geometric Analysis [Epub ahead of print] doi.org/10.1007/s12220-017-9970-5.
  • Chen C, Xi R, Lin N. 2018. Community detection by L0-penalized graph Laplacian. Electronic Journal of Statistics 12(1):1842-1866. doi.org/10.1214/18-EJS1445 [open access].
  • Cushing D, Pascoe JE, Tully-Doyle R. 2018. Free functions with symmetry. Mathematische Zeitschrift 289 ( 3–4): 837–857. doi.org/10.1007/s00209-017-1977-x. [open access]
  • Duong XT, Li H-Q, Li J, Wick BD. 2018. Lower bound of Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups. [Epub ahead of print] Journal des Mathematiques Pures et Appliquees doi.org/10.1016/j.matpur.2018.06.012.
  • Duong XT, Li J, Ou Y, Wick BD, Yang D. 2018. Product BMO, Little BMO, and Riesz Commutators in the Bessel Setting. Journal of Geometric Analysis 28(3): 2558–2601. doi.org/10.1007/s12220-017-9920-2.
  • Figueroa-López JE, Luo Y. 2018. Small-time expansions for state-dependent local jump-diffusion models with infinite jump activity. Stochastic Processes and their Applications [Epub ahead of print] doi.org/10.1016/j.spa.2018.02.001.
  • Holmes I, Petermichl S, Wick BD. 2018. Weighted little bmo and two-weight inequalities for Journé commutators. Analysis and PDE 11(7):1693-1740. doi.org/10.2140/apde.2018.11.1693.
  • Jensen GR, Musso E, Nicolodi L. 2018. Compact Surfaces with No Bonnet Mate. Journal of Geometric Analysis 28(3):2644–2652. doi.org/10.1007/s12220-017-9924-y.
  • Krantz SG. 2018. Fefferman–Szegő metric and applications. Complex Variables and Elliptic Equations > [Epub ahead of print] doi.org/10.1080/17476933.2018.1489800.
  • Krantz SG, Liu BY, Peloso MM. 2018. Geometric analysis on the Diederich-Fornæss index. Journal of the Korean Mathematical Society 55(4):897-921. doi.org/10.4134/JKMS.j170515.
  • Krantz SG. 2018. Semicontinuity of automorphism groups: the converse direction. Complex Variables and Elliptic Equations 63(10): 1371-1377. doi.org/10.1080/17476933.2017.1370463. [WU does not subscribe]
  • Kuffner TA, Walker SG. 2018. Why are p-Values Controversial? American Statistician [Epub ahead of print] doi.org/10.1080/00031305.2016.1277161.
  • Lin Z, Liu J, Lin N. 2018.Accurate quantile estimation for skewed data streams(Conference Paper). IEEE International Symposium on Personal, Indoor and Mobile Radio Communications, PIMRCVolume 2017-October, 14 February 2018, Pages 1-728th Annual IEEE International Symposium on Personal, Indoor and Mobile Radio Communications, PIMRC 2017; Hotel BonaventureMontreal; Canada; 8 October 2017 through 13 October 2017; Category numberCFP17PIM-ART doi.org/10.1109/PIMRC.2017.8292283.
  • Pascoe JE. 2018. An Inductive Julia-Carathéodory Theorem for Pick Functions in Two Variables. Proceedings of the Edinburgh Mathematical Society 61(3):647-660. doi.org/10.1017/S0013091517000396.
  • Tang X, Willett R, Yao Y-J. 2018. Roe C*-algebra for groupoids and generalized Lichnerowicz vanishing theorem for foliated manifolds. Mathematische Zeitschrift [Epub ahead of print] doi.org/10.1007/s00209-018-2064-7.
  • Wallace M, Feres R, Yablonski G, Stern A. 2018. Explicit formulas for reaction probability in reaction-diffusion experiments. Computers & Chemical Engineering [Epub ahead of print] doi.org/10.1016/j.compchemeng.2016.06.007.
  • Weaver N. 2018. On the unique predual problem for Lipschitz spaces. Mathematical Proceedings of the Cambridge Philosophical Society [Epub ahead of print] doi.org/10.1017/S0305004117000597.
  • Wick BD. 2018. [Book review] The theory of Η(b) spaces, Vol. 1 and Vol. 2. Bulletin of the American Mathematical Society [Epub ahead of print] doi.org/10.1090/bull/1625.

Math & Statistics Faculty Publications in Open Scholarship: Some publications are free to read in Open Scholarship.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819